# SDR 2003FA0000932

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: General aviation
- Aircraft: N355TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB521
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E40B
- Condition: Wrong Part
- Location: Master
- Part time: 290 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NOTED SEALED LEAD-ACID BATTERY INSTALLED IN AIRCRAFT DURING A SCHEDULED PHASE CHECK.  ONLY DOCUMENTATION IN AIRCRAFT RECORDS SHOWED THAT G6381E UNSEALED TYPE LEAD ACID BATTERY SHOULD BE INSTALLED IAW STC SA1016SO.  PREVIOUS OPERATOR HAD (SWAPPED OUT) BATTERIES AT SOME POINT AND SUBSEQUENT MAINTENANCE CENTERS HAD ASSUMED BATTERY WAS A VALID INSTALLATION.  SECOND SUCH INSTALLATION FOUND RECENTLY.  TECHNICIANS AND REPAIR STATIONS NEED TO VERIFY LEAD ACID BATTERY IS VALID FOR THE STC INSTALLED IN THE AIRCRAFT.  MULTIPLE LEAD-ACID BATTERY STC`S HAVE BEEN ISSUED, HOWEVER MANY REQUIRE THE USE OF ONE SPECIFIC MANUFACTURERS PART NUMBER BATTERY.
